# SDR AUS20030627

- Difficulty date: June 23, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 0301007720
- Condition: Cracked
- Location: Fuel Dist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE START FUEL INJECTOR PIPE FRACTURED AT FLARE UNDER (B NUT).
